# SDR CALA9601794

- Difficulty date: December 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14788
- Make and model: Boeing 727232
- Aircraft serial: 20642
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWO CEILING EXIT LIGHTS BEHIND FIRST CLASS PARTITION WERE FOUND INOPERATIVE.  MAINTENANCE FOUND THE 28V POWER FAIL CIRCUIT BREAKER NOT FULLY ENGAGED.  THE CIRCUIT BREAKER WAS RESET AND OPERATION CHECKED GOOD.  THE COCKPIT EMERGENCY EXIT LIGHT WAS ALSO FOUND INOPERATIVE.  THE LIGHT WAS REMOVED AND REPLACED.
